# SDR 07FDEA04314

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974527224
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 56 LT, NEAR TO FRAME 59 OUT OF LIMIT REMAINING THICKNESS IS 3,8MM (NOMINAL 4,5MM).  REPAIR PERFORMED BY BLEND OUT TO DEPTH NO GREATER THAN REPORTED, ROTOTEST INSPECTION IN VOID FASTENER HOLES WITH NIL FINDINGS AND NEW FASTENER INSTALLATION IAW EA 6-5317-92145 AND RAS/DATLS/0002670/2005 ISSUE A.
